Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 322, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 12, 2020, 3:30 PM EDT for Clayton County, Fayette County, Fulton County, Georgia. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2020, 3:30 PM EDT (19:30 UTC)
- Expired
- Aug 12, 2020, 4:15 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Clayton County, GA, Fayette County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 12 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 3:31 PM EDT | TSTM WND DMG | 2 Se Tyrone, GA | TREE AND POWERLINES DOWN NEAR THE INTERSECTION OF CRESTWOOD DR AND FARR RD. |
| Aug 12, 3:34 PM EDT | TSTM WND DMG | 2 Nnw Fayetteville, GA | TREE AND POWERLINE DOWN BLOCKING THE ROADWAY NEAR INTERSECTION OF HWY 92 AND HICKORY RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.5 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 477 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1145 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
901
WUUS52 KFFC 121930
SVRFFC
GAC063-113-121-122015-
/O.NEW.KFFC.SV.W.0322.200812T1930Z-200812T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
330 PM EDT Wed Aug 12 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Fayette County in north central Georgia...
South central Fulton County in north central Georgia...
Western Clayton County in north central Georgia...
* Until 415 PM EDT.
* At 330 PM EDT, a severe thunderstorm was located near Sandy Creek,
or near Fayetteville, and is nearly stationary.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Fayetteville, Peachtree City, Union City, Riverdale, Fairburn,
Tyrone, Woolsey, Sandy Creek and Inman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3348 8462 3349 8461 3350 8461 3362 8455
3359 8438 3335 8439 3339 8460 3340 8461
3344 8463
TIME...MOT...LOC 1930Z 009DEG 2KT 3350 8450
HAIL...0.88IN
WIND...60MPH
$$2 follow-up statements
331
WWUS52 KFFC 121950
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
350 PM EDT Wed Aug 12 2020
GAC063-121-121959-
/O.CAN.KFFC.SV.W.0322.000000T0000Z-200812T2015Z/
Fulton GA-Clayton GA-
350 PM EDT Wed Aug 12 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FULTON AND
WESTERN CLAYTON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3348 8462 3352 8459 3355 8446 3355 8444
3352 8443 3351 8442 3349 8442 3337 8446
3339 8460 3340 8461 3345 8463
TIME...MOT...LOC 1949Z 009DEG 2KT 3349 8450
$$
GAC113-122015-
/O.CON.KFFC.SV.W.0322.000000T0000Z-200812T2015Z/
Fayette GA-
350 PM EDT Wed Aug 12 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHERN FAYETTE COUNTY...
At 349 PM EDT, a severe thunderstorm was located near Sandy Creek, or
near Fayetteville, and is nearly stationary.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Fayetteville, Peachtree City, Tyrone and Sandy Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3348 8462 3352 8459 3355 8446 3355 8444
3352 8443 3351 8442 3349 8442 3337 8446
3339 8460 3340 8461 3345 8463
TIME...MOT...LOC 1949Z 009DEG 2KT 3349 8450
HAIL...0.88IN
WIND...60MPH
$$748
WWUS52 KFFC 122009
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
409 PM EDT Wed Aug 12 2020
GAC113-122019-
/O.EXP.KFFC.SV.W.0322.000000T0000Z-200812T2015Z/
Fayette GA-
409 PM EDT Wed Aug 12 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FAYETTE COUNTY WILL
EXPIRE AT 415 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
LAT...LON 3348 8462 3352 8459 3355 8446 3355 8444
3352 8443 3351 8442 3349 8442 3337 8446
3339 8460 3340 8461 3345 8463
TIME...MOT...LOC 2009Z 009DEG 2KT 3348 8450
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:49 PM EDT, 41 minutes earlier.
Area forecast discussion, Aug 12, 2:49 PM EDT, 41 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 249 PM EDT Wed Aug 12 2020 .SHORT TERM /Tonight through Thursday Night/... With todays main feature being a broad sfc low across the region and marginal instability with already scattered diurnally driven convection, the rest of the afternoon into overnight could have additional outflow driven development. Greatest chance for some strong to isolated severe will be this afternoon into evening with strong to damaging winds and hail as main threats in addition to locally heavy rainfall with little steering flow. Upper low center is progged to advect slightly more eastward into the TN Valley Thursday and increase some deep layer moisture across the region (some PWATs could get near 2 inches), so have continued to trend to likely pops for more numerous/widespread shower/storm coverage. With little shear in the overall column and again marginal CAPE values expected, should see some strong to isolated severe again maximized by daytime heating followed by remnant outflows. Max temps Thursday a few degrees cooler than today given expected increased moisture/pops but still slightly above climo norms. Baker .LONG TERM /Friday through Wednesday/... Unsettled weather will persist into the extended portion of the forecast. Upper level pattern remains active through the period. A longwave trough sets up across the Gulf States and remains in place through early next week. Several strong perturbations in the flow move through the base of the trough, each with the potential to aid in increasing the coverage of precip/storms. Models are progging a weak boundary to set up across the CWA for much of the period. Waves of low pressure will move east along the boundary, aided by the upper level support from the numerous shortwaves aloft. With the thicker cloud over and more widespread precipitation forecast, temps near or slightly below normal are anticipated. NListemaa && .Aviation 18Z UPDATE... VFR cigs in the 4-5 kft range with scattered SHRA/TSRA this afternoon and possible MVFR vsbys with heavier precip. While coverage should decrease this evening, something isolated could trigger afterward into overnight. Patchy fog possible for Thursday morning especially for areas with evening precip, but for now just have MVFR vsbys for sites other than near KATL. Expecting slightly earlier SHRA/TSRA start for Thursday with more widespread coverage. Winds mainly on west side for near KATL then VRB with possible gusts from storms and outflows. Looks calm to light VRB overnight then SW 4-6 kts for later Thursday. //ATL CONFIDENCE...18Z UPDATE... Medium on overall TSRA timing and early morning fog potential. High on all else. Baker && .PRELIMINARY POINT TEMPS/POPS... Athens 72 92 71 87 / 30 70 60 70 Atlanta 73 92 72 86 / 40 70 70 70 Blairsville 67 85 67 79 / 30 70 50 70 Cartersville 72 92 72 87 / 30 70 60 70 Columbus 74 94 73 89 / 20 70 50 70 Gainesville 72 90 71 84 / 30 70 60 70 Macon 73 94 72 89 / 30 70 60 80 Rome 72 92 72 87 / 20 70 60 70 Peachtree City 72 92 71 86 / 30 70 70 70 Vidalia 74 92 74 91 / 30 70 50 80 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Baker LONG TERM....NListemaa AVIATION...Baker
Hazardous weather outlook, Aug 12, 11:22 AM EDT, 4 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1122 AM EDT Wed Aug 12 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131530- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1122 AM EDT Wed Aug 12 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected across north and central Georgia this afternoon into tonight. A few storms will be strong to severe with strong to damaging winds, frequent lightning, small hail, and locally heavy rainfall. Heat indices near 100 can be expected over central and portions or north Georgia this afternoon. Those outside for prolonged periods should make sure to take precautions from the heat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Numerous to occasional thunderstorms are expected Thursday through Saturday and scattered to numerous thunderstorms are expected Sunday through Tuesday. A few storms will be strong to severe with strong to damaging winds, frequent lightning, small hail, and locally heavy rainfall. Heat indices of 100 to 105 can be expected over portions of north and central Georgia into the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Aug 12, 3:08 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
308 PM EDT Wed Aug 12 2020
GAZ044-054-055-121945-
Fayette GA-Clayton GA-South Fulton GA-
308 PM EDT Wed Aug 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FAYETTE...NORTHWESTERN
CLAYTON AND SOUTHEASTERN SOUTH FULTON COUNTIES UNTIL 345 PM EDT...
At 308 PM EDT...a strong thunderstorm was near College Park, or 9
miles northwest of Jonesboro. This storm was nearly stationary.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
East Point, Union City, Forest Park, Riverdale, College Park,
Fairburn, Hapeville, Lake City and Hartsfield-Jackson Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3367 8444 3361 8434 3348 8447 3355 8461
TIME...MOT...LOC 1908Z 039DEG 1KT 3361 8448
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Aug 12, 3:10 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
310 PM EDT Wed Aug 12 2020
GAZ080-121945-
Taylor GA-
310 PM EDT Wed Aug 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR TAYLOR COUNTY UNTIL 345 PM EDT...
At 310 PM EDT...a strong thunderstorm was over Butler...moving
northwest at 5 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Butler, Rupert and Howard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3254 8410 3242 8425 3251 8443 3264 8436
3269 8424
TIME...MOT...LOC 1910Z 132DEG 5KT 3254 8425
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 12, 3:19 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
319 PM EDT Wed Aug 12 2020
GAZ002-004-121945-
Whitfield GA-Walker GA-
319 PM EDT Wed Aug 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WHITFIELD AND
SOUTHEASTERN WALKER COUNTIES UNTIL 345 PM EDT...
At 319 PM EDT...a strong thunderstorm was over Rocky Face, or near
Dalton. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Dalton, Tunnel Hill, Rocky Face and Mill Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3472 8486 3471 8490 3472 8493 3471 8494
3470 8493 3465 8509 3482 8510 3482 8506
3483 8506 3485 8500
TIME...MOT...LOC 1919Z 328DEG 2KT 3479 8503
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 12, 3:21 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
321 PM EDT Wed Aug 12 2020
GAZ093-104-105-121945-
Macon GA-Dooly GA-Sumter GA-
321 PM EDT Wed Aug 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON...NORTHWESTERN
DOOLY AND NORTHEASTERN SUMTER COUNTIES UNTIL 345 PM EDT...
At 321 PM EDT...a strong thunderstorm was near Clearview, or near
Oglethorpe. This storm was nearly stationary.
HAZARD...Winds up to 40 mph...up to penny sized hail and frequent
lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Lightning is one of nature's
leading killers. If you can hear thunder...you are close
enough to be struck by lightning.
Some locations in the path of this storm include
Montezuma, Byromville, Andersonville, Dooling, Andersonville National
Historic, Clearview, Flint River Wma and Pennington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.
LAT...LON 3217 8416 3228 8412 3229 8391 3216 8391
3208 8401
TIME...MOT...LOC 1921Z 288DEG 3KT 3221 8407
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Aug 12, 3:25 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
325 PM EDT Wed Aug 12 2020
GAZ094-095-122000-
Peach GA-Houston GA-
325 PM EDT Wed Aug 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PEACH AND NORTHERN
HOUSTON COUNTIES UNTIL 400 PM EDT...
At 325 PM EDT...a strong thunderstorm was over Centerville, or 13
miles south of Macon. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Warner Robins, Centerville and Byron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3267 8374 3269 8369 3268 8367 3268 8365
3267 8364 3263 8359 3257 8371
TIME...MOT...LOC 1925Z 330DEG 2KT 3265 8369
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 12, 3:30 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
330 PM EDT Wed Aug 12 2020
GAZ097-098-111-112-122015-
Wheeler GA-Treutlen GA-Montgomery GA-Laurens GA-
330 PM EDT Wed Aug 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHEELER...
SOUTHWESTERN TREUTLEN...NORTHWESTERN MONTGOMERY AND SOUTHEASTERN
LAURENS COUNTIES UNTIL 415 PM EDT...
At 330 PM EDT...a strong thunderstorm was over Barnhill, or 7 miles
southwest of Soperton...moving southwest at 15 mph.
HAZARD...Winds 40 to 50 mph...up to penny sized hail and frequent
lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Lightning is one of nature's
leading killers. If you can hear thunder...you are close
enough to be struck by lightning.
Some locations in the path of this storm include
Soperton, Mount Vernon, Glenwood, Ailey, Tarrytown, Lothair,
Landsburg, Lowery, Barnhill and Kibbee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.
LAT...LON 3244 8273 3234 8247 3211 8253 3214 8275
3229 8291
TIME...MOT...LOC 1930Z 027DEG 12KT 3229 8265
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 8:06 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Pulaski | 39 min |
| Aug 11, 8:14 PM EDT | Special Weather Statement | FFC | Schley | 31 min |
| Aug 11, 8:34 PM EDT | Special Weather Statement | FFC | Wilcox | 26 min |
| Aug 11, 9:00 PM EDT | Special Weather Statement | FFC | Wilcox | 30 min |
| Aug 12, 1:13 PM EDT | Special Weather Statement | FFC | Polk | 32 min |
| Aug 12, 1:48 PM EDT | Special Weather Statement | FFC | Haralson | 27 min |
| Aug 12, 1:51 PM EDT | Special Weather Statement | FFC | Douglas | 24 min |
| Aug 12, 2:10 PM EDT | Special Weather Statement | FFC | Upson | 35 min |
| Aug 12, 2:15 PM EDT | Special Weather Statement | FFC | Dodge | 30 min |
| Aug 12, 2:23 PM EDT | Special Weather Statement | FFC | Carroll, Douglas, Haralson | 37 min |
| Aug 12, 2:25 PM EDT | Special Weather Statement | FFC | Treutlen | 35 min |
| Aug 12, 2:30 PM EDT | Special Weather Statement | FFC | Bleckley | 30 min |
| Aug 12, 2:42 PM EDT | Special Weather Statement | FFC | Heard | 33 min |
| Aug 12, 2:44 PM EDT | Special Weather Statement | FFC | Dodge | 31 min |
| Aug 12, 2:49 PM EDT | Special Weather Statement | FFC | Marion | 26 min |
| Aug 12, 2:55 PM EDT | Special Weather Statement | FFC | Peach | 35 min |
| Aug 12, 2:57 PM EDT | Special Weather Statement | FFC | Douglas | 33 min |
| Aug 12, 2:59 PM EDT | Special Weather Statement | FFC | Treutlen | 31 min |
| Aug 12, 3:00 PM EDT | Special Weather Statement | FFC | Bleckley | 30 min |
| Aug 12, 3:06 PM EDT | Special Weather Statement | FFC | Houston | 24 min |
| Aug 12, 3:08 PM EDT | Special Weather Statement | FFC | Clayton | 37 min |
| Aug 12, 3:10 PM EDT | Special Weather Statement | FFC | Taylor | 35 min |
| Aug 12, 3:19 PM EDT | Special Weather Statement | FFC | Whitfield | 26 min |
| Aug 12, 3:21 PM EDT | Special Weather Statement | FFC | Macon | 24 min |
| Aug 12, 3:25 PM EDT | Special Weather Statement | FFC | Peach | 35 min |
| Aug 12, 3:30 PM EDT | Special Weather Statement | FFC | Montgomery | 45 min |
| Aug 12, 3:32 PM EDT | Special Weather Statement | FFC | Pulaski | 28 min |
| Aug 12, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Montgomery, Treutlen, Wheeler | 41 min |
| Aug 12, 3:37 PM EDT | Special Weather Statement | FFC | Henry | 23 min |
| Aug 12, 3:38 PM EDT | Special Weather Statement | FFC | Coweta | 37 min |
| Aug 12, 3:40 PM EDT | Special Weather Statement | FFC | Ben Hill | 35 min |
| Aug 12, 3:46 PM EDT | Special Weather Statement | FFC | Dooly | 29 min |
| Aug 12, 3:47 PM EDT | Special Weather Statement | FFC | Floyd | 28 min |
| Aug 12, 3:52 PM EDT | Special Weather Statement | FFC | Houston | 38 min |
| Aug 12, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 32 min |
| Aug 12, 4:00 PM EDT | Special Weather Statement | FFC | Henry | 30 min |
| Aug 12, 4:02 PM EDT | Special Weather Statement | FFC | Spalding | 28 min |
| Aug 12, 4:03 PM EDT | Special Weather Statement | FFC | Rockdale | 27 min |
| Aug 12, 4:05 PM EDT | Special Weather Statement | FFC | Webster | 25 min |
| Aug 12, 4:06 PM EDT | Special Weather Statement | FFC | Wilcox | 24 min |
| Aug 12, 4:11 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Spalding | 49 min |
| Aug 12, 4:21 PM EDT | Special Weather Statement | FFC | Floyd | 24 min |
| Aug 12, 4:27 PM EDT | Special Weather Statement | FFC | Catoosa | 33 min |
| Aug 12, 4:28 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 32 min |
| Aug 12, 4:29 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 31 min |
| Aug 12, 4:37 PM EDT | Special Weather Statement | FFC | Pike | 23 min |
| Aug 12, 4:46 PM EDT | Special Weather Statement | FFC | Floyd | 29 min |
| Aug 12, 4:48 PM EDT | Special Weather Statement | FFC | Bibb | 27 min |
| Aug 12, 4:54 PM EDT | Special Weather Statement | FFC | Gwinnett | 36 min |
| Aug 12, 5:00 PM EDT | Special Weather Statement | FFC | Catoosa | 30 min |
| Aug 12, 5:02 PM EDT | Special Weather Statement | FFC | Crisp | 28 min |
| Aug 12, 5:04 PM EDT | Special Weather Statement | FFC | Monroe | 26 min |
| Aug 12, 5:05 PM EDT | Special Weather Statement | FFC | Talbot, Upson | 25 min |
| Aug 12, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Monroe | 36 min |
| Aug 12, 5:22 PM EDT | Special Weather Statement | FFC | Walker | 38 min |
| Aug 12, 5:30 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 30 min |
| Aug 12, 5:32 PM EDT | Special Weather Statement | FFC | Catoosa | 28 min |
| Aug 12, 5:42 PM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
| Aug 12, 5:48 PM EDT | Special Weather Statement | FFC | Monroe | 27 min |
| Aug 12, 5:55 PM EDT | Special Weather Statement | FFC | Muscogee | 35 min |
| Aug 12, 5:58 PM EDT | Special Weather Statement | FFC | Dawson | 32 min |
| Aug 12, 6:07 PM EDT | Special Weather Statement | FFC | Walker | 23 min |
| Aug 12, 6:17 PM EDT | Special Weather Statement | FFC | Gordon | 28 min |
| Aug 12, 7:05 PM EDT | Special Weather Statement | FFC | White | 10 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.